# SDR UPS05844995

- Difficulty date: July 12, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 75,049 hours, 28,670 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 1415997
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1488 LONG 32L CRACKED ON BACKSIDE OF SPLICE END.  REMOVED LONG 32L AND SPLICE END FITTING AT FS 1488 IAW SRM 51-1-21, FABRICATED LONG 32L AND SPLICE END FITTING IAW SRM 53-02-02 FIG 010 AND INSTALLED LONG 32L AND SPLICE END FITTING IAW SRM 51-1-21.
